# SDR IPXA2025021913683

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 37,035 hours, 25,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT APPROX 2000Â€™ WE RECEIVED A L FWD ENT DOOR EICAS AS WELL AS AN OVERHEAD DISCREET ENTRY DOORS LIGHT. EXTINGUISHED AFTER LANDING. FOUND PROXIMITY SWITCH OUT OF PROPER ADJUSTMENT. ADJUSTED PER AMM 52-71-00. OPS CHECK NORMAL. REMOVED ICE AND SNOW CAUSING HANDLE TO NOT STOW PROPERLY.
